# SDR SIMA20150817001

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,423 hours, 8,333 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT, UPON DEPLOYING FLIGHT SPOILERS, OTBD SPOILERONS & OTBD FLT SPLRS, APPEARED ON EICAS.  COMPLIED WITH AOM PROCEDURES.  UPON LOOKING AT FLIGHT CONTROL SYNOPTIC PAGE NOTICED LT SPOILER INDICATED IN WHITE.  OUTER RT SPOILER ON SYNOPTIC PAGE APPEARS IN YELLOW.  EMER DECLARED & LANDED WITHOUT FURTHER INCIDENT.  INTERROGATED MDC FOUND RT OTBD MFS PCU JAM MSG.  PERFORMED SPOST 1 RESET, PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
